Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 101, NWS Shreveport, LA

April 28, 2014Claiborne Parish, Webster Parish, Louisiana; Columbia County, Union County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 28, 2014, 3:48 AM CDT for Claiborne Parish, Webster Parish, Louisiana; Columbia County, Union County, Arkansas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2014, 3:48 AM CDT (08:48 UTC)
Expired
Apr 28, 2014, 4:45 AM CDT
In force
57 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Columbia County, AR, Union County, AR, Claiborne Parish, LA, Webster Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:08 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 8.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1893 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1893 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1351 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WUUS54 KSHV 280848
SVRSHV
ARC027-139-LAC027-119-280945-
/O.NEW.KSHV.SV.W.0101.140428T0848Z-140428T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 AM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
  NORTH CENTRAL WEBSTER PARISH IN NORTHWEST LOUISIANA...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  THIS INCLUDES THE CITIES OF...SMACKOVER...NORPHLET...EL DORADO...
  COLUMBIA COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...MCNEIL...MAGNOLIA...

* UNTIL 445 AM CDT

* AT 346 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  TAYLOR...OR 7 MILES NORTHEAST OF SPRINGHILL...AND MOVING           
  NORTHEAST AT 55 MPH. THIS STORM HAS A HISTORY OF PRODUCING A 
  TORNADO EARLIER IN NORTHERN BOSSIER PARISH.  

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MACEDONIA...EMERSON...ATLANTA...VILLAGE...MOUNT HOLLY...WESSON...
  LISBON...LAWSON...CALION...URBANA AND STRONG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3312 9229 3294 9339 3314 9349 3323 9349
      3345 9312 3339 9311 3338 9306 3339 9273
      3336 9267 3337 9256 3333 9252 3332 9246
TIME...MOT...LOC 0846Z 247DEG 47KT 3312 9332

$$

13
2 follow-up statements
577 
WWUS54 KSHV 280908
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
408 AM CDT MON APR 28 2014

LAC027-119-280918-
/O.CAN.KSHV.SV.W.0101.000000T0000Z-140428T0945Z/
CLAIBORNE LA-WEBSTER LA-
408 AM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER AND CLAIBORNE PARISHES
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND SOUTHEAST
OKLAHOMA AND NORTHEASTERN TEXAS.

LAT...LON 3312 9229 3307 9317 3345 9312 3339 9311
      3338 9306 3339 9273 3336 9267 3337 9256
      3333 9252 3332 9246
TIME...MOT...LOC 0908Z 247DEG 47KT 3323 9300

$$

ARC027-139-280945-
/O.CON.KSHV.SV.W.0101.000000T0000Z-140428T0945Z/
COLUMBIA AR-UNION AR-
408 AM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR UNION AND COLUMBIA COUNTIES...

AT 408 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED NEAR SPOTVILLE...OR 11 MILES SOUTHEAST
OF MAGNOLIA...MOVING NORTHEAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARYSVILLE...MEDLOCK...THREE CREEKS...MOUNT HOLLY...CAIRO...WESSON...
LISBON...NEWELL...CATESVILLE...EL DORADO...SMACKOVER...KENOVA...
NORPHLET...HILLSBORO...LAWSON...CALION AND URBANA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3312 9229 3307 9317 3345 9312 3339 9311
      3338 9306 3339 9273 3336 9267 3337 9256
      3333 9252 3332 9246
TIME...MOT...LOC 0908Z 247DEG 47KT 3323 9300

$$

13
324 
WWUS54 KSHV 280917
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
417 AM CDT MON APR 28 2014

ARC027-139-280927-
/O.CAN.KSHV.SV.W.0101.000000T0000Z-140428T0945Z/
COLUMBIA AR-UNION AR-
417 AM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR UNION AND COLUMBIA COUNTIES IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND SOUTHEAST
OKLAHOMA AND NORTHEASTERN TEXAS.

LAT...LON 3312 9229 3307 9317 3345 9312 3339 9311
      3338 9306 3339 9273 3336 9267 3337 9256
      3333 9252 3332 9246
TIME...MOT...LOC 0917Z 247DEG 47KT 3327 9287

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:56 AM CDT, 52 minutes earlier.

Area forecast discussion, Apr 28, 2:56 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
256 AM CDT MON APR 28 2014

.DISCUSSION...
FAIRLY COMPLEX SURFACE PATTERN THIS MORNING WITH TROUGH OF LOW
PRESSURE ALIGNED WITH CONVECTION FROM HOPE ARKANSAS TO MARSHALL
TEXAS AND SOUTHWEST TO PALESTINE. HOWEVER...SECOND TROUGH/DRYLINE
FROM MCCALISTER OKLAHOMA TO THE DALLAS METROPLEX AND SOUTHWARD
TOWARD WACO COULD ALLOW FOR ADDITIONAL CONVECTIVE DEVELOPMENT
ACROSS SOUTHEAST OKLAHOMA INTO EAST TEXAS OVER THE NEXT COUPLE OF
HOURS. CURRENTLY HOLDING OFF ON TRIMMING BACK PORTIONS OF TORNADO
WATCH 105 DUE TO ADDITIONAL CONVECTION BEGINNING TO IGNITE JUST
NORTH OF MENA ARKANSAS...EAST OF THE AFOREMENTIONED SURFACE TROUGH
ACROSS CENTRAL TEXAS.

SURFACE AND UPPER-TROUGH ACROSS THE CENTRAL PLAINS TO MOVE VERY
LITTLE THROUGH TUESDAY AFTERNOON. THIS CREATES A COMPLICATED
FORECAST REGARDING PRECIPITATION AND POTENTIAL SEVERE WEATHER
THREAT ACROSS THE REGION. FOR TODAY...LEFT MENTION OF SEVERE
WORDING ACROSS SOUTH CENTRAL ARKANSAS AND NORTH LOUISIANA THROUGH
TODAY BASED ON THE TIMING OF EASTWARD MOVING SURFACE TROUGH FROM
CENTRAL TEXAS. DURING THE TIME OF MAXIMUM DIURNAL HEATING...COULD
SEE ISOLATED SEVERE THUNDERSTORM THREAT ACROSS THESE EASTERN ZONES
THROUGH THE EVENING HOURS TONIGHT. HOWEVER...HELD OFF ON
MENTIONING SEVERE THREAT FOR TUESDAY. SHOULD SEE THE LAST OF
SURFACE BOUNDARIES EXITING THE REGION BY TUESDAY AFTERNOON AS COOL
AND DRY HIGH PRESSURE REBUILDS FROM THE WEST.

WINDS ACROSS NORTHEAST LOUISIANA AND SOUTH-CENTRAL ARKANSAS TO
REACH LAKE WIND ADVISORY CRITERIA THIS AFTERNOON AHEAD OF WESTERN
MOST SURFACE BOUNDARY. SHOULD SEE SOUTH WINDS DIMINISH DURING THE
LATE AFTERNOON HOURS AS DIURNAL INVERSION SETS IN.

OTHERWISE...DRY CONDITIONS EXPECTED THROUGH THE REMAINDER OF THE
FORECAST PERIOD WITH MUCH COOLER TEMPERATURES RANGING FROM HIGHS
IN THE LOW TO MID 70S AND LOWS IN THE 40S THROUGH THE END OF THE
WEEK. EXPECT A GRADUAL WARMING TREND TO BEGIN ON SATURDAY AS HIGH
PRESSURE SHIFTS EAST. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  84  57  78  49  71 /  30  10  20  10  10
MLU  85  61  80  51  71 /  60  30  20  10  10
DEQ  80  48  72  44  66 /  20  10  10  10  10
TXK  83  56  75  47  67 /  20  10  10  10  10
ELD  82  54  77  47  69 /  40  20  20  10  10
TYR  82  53  76  47  69 /  20  10  10  10  10
GGG  84  54  75  47  70 /  20  10  10  10  10
LFK  86  57  79  48  74 /  30  10  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM CDT THIS
     AFTERNOON FOR THE FOLLOWING ZONES: ARZ073.

LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM CDT THIS
     AFTERNOON FOR THE FOLLOWING ZONES:
     LAZ004>006-012>014-018>022.

OK...NONE.
TX...NONE.
&&

05
Hazardous weather outlook, Apr 27, 12:14 PM CDT, 15 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1214 PM CDT SUN APR 27 2014

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-281100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1214 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON OVER NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST
ARKANSAS...AND PORTIONS OF NORTH LOUISIANA...AHEAD OF AN
APPROACHING DRY LINE THAT WILL MIX EAST INTO EASTERN OKLAHOMA AND
EASTCENTRAL TEXAS...AND A STRONG UPPER LEVEL STORM SYSTEM OVER THE
CENTRAL PLAINS. THE AIR MASS HAS BECOME VERY UNSTABLE THIS
AFTERNOON...WITH STRONG WIND SHEAR THAT WILL AID RAPID DEVELOPMENT
AND ROTATION WITHIN THESE STORMS. DAMAGING WINDS...LARGE
HAIL...AND TORNADOES WILL BE POSSIBLE...SOME OF WHICH MAY BE
STRONG. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE
POSSIBLE AS WELL LATE THIS AFTERNOON AND EVENING OVER SOUTHWEST
ARKANSAS AND EXTREME NORTHERN LOUISIANA. THE SEVERE WEATHER THREAT
WILL CONTINUE THROUGH LATE TONIGHT ACROSS SOUTHCENTRAL ARKANSAS
AND NORTHCENTRAL LOUISIANA BEFORE WEAKENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP
MONDAY OVER DEEP EAST TEXAS...NORTHCENTRAL LOUISIANA...AND
POSSIBLY SOUTHCENTRAL ARKANSAS...AS THE DRY LINE MIXES EAST INTO
THESE AREAS BY AFTERNOON. SCATTERED SEVERE THUNDERSTORMS WILL BE
POSSIBLE MAINLY OVER NORTHCENTRAL LOUISIANA...AS AN UNSTABLE AIR
MASS AGAIN DEVELOPS WITH STRONG HEATING. DAMAGING WINDS AND LARGE
HAIL WILL BE THE PRIMARY THREATS...ALTHOUGH ISOLATED TORNADOES CAN
NOT BE RULED OUT. THE SEVERE WEATHER THREAT SHOULD DIMINISH MONDAY
EVENING AS THE STORMS PUSH EAST INTO THE LOWER MISSISSIPPI VALLEY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

15

In the hours before

Local storm report, Apr 28, 3:27 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
327 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 AM     TORNADO          5 ENE HOSSTON           32.91N  93.81W
04/28/2014                   BOSSIER            LA   LAW ENFORCEMENT

            *** 1 INJ *** HOME DAMAGED ON BUCKSHOT RD

&&

EVENT NUMBER SHV1400330

12
Local storm report, Apr 28, 3:31 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
331 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     HAIL             3 N MOUNT ENTERPRISE    31.95N  94.68W
04/28/2014  E1.00 INCH       RUSK               TX   TRAINED SPOTTER

&&

EVENT NUMBER SHV1400331

25
Local storm report, Apr 28, 3:37 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
337 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     4 NE MOUNT ENTERPRISE   31.95N  94.63W
04/28/2014                   RUSK               TX   EMERGENCY MNGR

            TREE DOWN ON FM315 ACROSS ROADWAY

&&

EVENT NUMBER SHV1400332

25
Local storm report, Apr 28, 3:39 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
339 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     HAIL             BRADLEY                 33.10N  93.66W
04/28/2014  E0.88 INCH       LAFAYETTE          AR   EMERGENCY MNGR

&&

EVENT NUMBER SHV1400333

25
Local storm report, Apr 28, 3:43 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     HAIL             CARTHAGE                32.15N  94.34W
04/28/2014  E1.00 INCH       PANOLA             TX   TRAINED SPOTTER

            1/4 MILE SOUTH OF CARTHAGE ON US 69 AND HWY 2517

&&

EVENT NUMBER SHV1400334

25
Local storm report, Apr 28, 3:44 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
344 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     TSTM WND DMG     4 NE MOUNT ENTERPRISE   31.95N  94.63W
04/28/2014                   RUSK               TX   EMERGENCY MNGR

            TREE ACROSS FM315

&&

EVENT NUMBER SHV1400335

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 2:20 AM CDTLake Wind AdvisorySHVBienville, Caldwell, Claiborne, Grant, Jackson, LaSalle and 5 more9 hr
Apr 28, 2:40 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster50 min
Apr 28, 3:10 AM CDTTornado WarningSHVBossier, Caddo, Webster50 min
Apr 28, 3:44 AM CDTTornado WarningSHVCaddo, De Soto46 min
Apr 28, 5:27 AM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Jackson, Natchitoches, Red River, Sabine and 1 more48 min
Apr 28, 6:45 AM CDTSevere Thunderstorm WarningSHVSabine45 min
Apr 28, 6:50 AM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Union55 min
Apr 28, 7:26 AM CDTAreal Flood AdvisorySHVBienville, Caldwell, Grant, Jackson, Lincoln, Natchitoches and 5 more64 min
Apr 28, 8:24 AM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Winn36 min
Apr 28, 3:45 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle60 min
Apr 28, 1:31 AM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Miller44 min
Apr 28, 2:05 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada40 min
Apr 28, 2:07 AM CDTSevere Thunderstorm WarningSHVMiller38 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.